MathSciNet Relay Station
MathSciNet bibliographic data
MR2836861 (2012h:47025) 47A35 (46C50 46H25 47B80 60G57 60H25)
Zhang, Xia; Guo, Tiexin von Neumann's mean ergodic theorem on complete random inner product modules. Front. Math. China 6 (2011), no. 5, 965–985.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement